bad taste in mouth?

Discussion in 'Fibromyalgia Main Forum' started by ltarmand, Sep 15, 2005.

  1. ltarmand

    ltarmand New Member

    Am I the only one that has a horrible taste in my mouth? I noticed it when I started taking all of this medication for fibro. Any suggestions? It's embarrassing.
  2. aquabugs

    aquabugs New Member

    That one caused me to have a horrible bitter taste all the time, not just an aftertaste.
  3. sheried

    sheried New Member

    ...Are you taking Lunesta? Other than that, I haven't taken anything else that left a bad taste in my mouth.

    Sorry. Hope it gets better. There is nothing worse.

    Hugs,
    Sherie
  4. therxmouse

    therxmouse New Member

    I took 1 dose of Lunesta and had a horrible chemical taste in my mouth for almost 24 hrs. I couldn't even drink water!That was enough for me. Take goodness the doc had given me samples so it didn't cost me anything.
  5. Adl123

    Adl123 New Member

    Hi,
    I have a bad taste in my mouth after almost every time I eat. Sometmes it's metalic and sometimes it's not.

    I don't know why, either. I hope someone who reads this thread has an answer. I drink over 80 ounces of water a daym, so that can't be it.

    Terry
  6. jbennett2

    jbennett2 New Member

    I am on two different antibiotis for Lyme and they leave a horrid taste in my mouth. I suck on certs, etc. That helps a little.
  7. WoodstocksMusic

    WoodstocksMusic New Member

    is the first thought that came to my mind... it does leave a funky metal like taste in your mouth.